American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(82C40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] M. Escobedo and J. J. L. Velázquez. Local well posedness for a linear coagulation equation. Trans. Amer. Math. Soc. 365 (2013) 1743-1808.
Abstract, references, and article information   
View Article: PDF

[2] Francis Filbet and Clément Mouhot. Analysis of spectral methods for the homogeneous Boltzmann equation. Trans. Amer. Math. Soc. 363 (2011) 1947-1980. MR 2746671.
Abstract, references, and article information   
View Article: PDF

[3] Manuel Portilheiro and Athanasios E. Tzavaras. Hydrodynamic limits for kinetic equations and the diffusive approximation of radiative transport for acoustic waves. Trans. Amer. Math. Soc. 359 (2007) 529-565. MR 2255185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1